Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hilbert transform of $\mathrm{log}\vert f\vert$


Author: Javad Mashreghi
Journal: Proc. Amer. Math. Soc. 130 (2002), 683-688
MSC (2000): Primary 30D20; Secondary 42A50
Published electronically: July 31, 2001
MathSciNet review: 1866020
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

There are two general ways to evaluate the Hilbert transform of a function of real variable $u(x)$. We can extend $u$ to a harmonic function in the upper half plane by the Poisson integral formula. Non-tangential limit of its harmonic conjugate exists almost everywhere and is defined to be the Hilbert transform of $u(x)$. There is also a singular integral formula for the Hilbert transform of $u(x)$. It is fairly difficult to directly evaluate the Hilbert transform of $u(x)$. In this paper we give an explicit formula for the Hilbert transform of $\log\vert f\vert$, where $f$ is a function in the Cartwright class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D20, 42A50

Retrieve articles in all journals with MSC (2000): 30D20, 42A50


Additional Information

Javad Mashreghi
Affiliation: Department of Mathematics and Statistics, McGill University, Montreal, Canada H3A 2K6
Email: mashregh@math.mcgill.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06335-3
PII: S 0002-9939(01)06335-3
Keywords: Entire functions of exponential type, Blaschke products, Hilbert transform
Received by editor(s): August 2, 2000
Published electronically: July 31, 2001
Additional Notes: This work was supported by Institut des sciences mathématiques (Montreal) and a J. W. McConnell McGill Major Fellowship.
Communicated by: Juha Heinonen
Article copyright: © Copyright 2001 American Mathematical Society